# SDR SIMA20120304002

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 3,258 hours, 22,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR PROXIMITY LIGHT AT ROW 13 TO 15 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHT IAW EMB-140 AMM 33-50-17.  THE OPERATIONAL CHECK WAS GOOD IAW EMB-140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
